RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 8  


The level set of a smooth mapping in a neighborhood of a singular point, and zeros of a quadratic mapping
E. R. Avakov, A. A. Agrachev, A. V. Arutyunov
1091
Immersions of locally euclidean and conformally flat metrics
V. A. Aleksandrov
1105
Multipoint Padé approximants in the inverse Sturm–Liouville problem
A. A. Gonchar, N. N. Novikova, G. M. Henkin
1118
Minimal solvable algebraic groups and their abstract isomorphisms
K. N. Ponomarev
1129
On verbal factors of almost free groups in varieties
S. V. Rychkov
1140
On some multiple functionseries and solution of the uniqueness problem for Pringsheim convergence of multiple trigonometric series
Sh. T. Tetunashvili
1158
Weil representations of finite symplectic groups, and Gow lattices
Pham Huu Tiep
1177
On asymptotic properties of solutions of mixed problems for quasilinear parabolic equations in unbounded domains
V. F. Akulov, A. E. Shishkov
1200
The canonical module of a quasihomogeneous normal affine $SL_2$-variety
D. I. Panyushev
1211
The problem of steady-state oscillations of a transversally isotropic half-cylinder
A. A. Shkalikov, A. V. Shkred
1222
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019